Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red bumps in back of throat, white coating on tongue. Taken Adderall. Oral thrush?

I went to the doctor and was treated for a yeast infection. I also, got tested for chlamydia, gonorrhea, and had my cervix scrapped. I have been with the same person for six years now. I was prescribed Adderall. I took one and had an allergic reaction to it. At that time, I noticed that I had red bumps in the back of my throat. Well, now it is like two weeks later I have the red bumps, the do not hurt, a mild white coating on the tongue. Then I looked under my tongue and there are like a few stringy pieces hanging. What is this? Do I have Oral Thrush? I have read so many different things online about my condition and symptoms that I am freaking out.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
yes this could be oral thrush .
Recurrent fungal infection you must get yourself tested for diabetes by getting blood sugar tested.
For oral thrush you should consult ENT specialist .
you can start with--
this is a gargle you will have to mix all three and then do it--
Liq. Lignocaine 1 bottle + Tab. Betnesol 4 tablets + Clotrin mouth wash, mix all three and then do gargle 3 times a day
Betadine gargle 2 tsf in half glass of water three times a day
for starting oral antifungals do consult your doctor.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor